Chelyabinsk Physical and Mathematical Journal

Chelyabinskiy Fiziko-Matematicheskiy Zhurnal


ISSN: 2500-0101 (print), 2619-0117 (online)

Indexed in Scopus, MathSciNet, Math-Net.Ru, CrossRef, RSCI, RSCI Core.

The journal is a continuation of the scientific series "Matematics. Mechanics. Informatics" and "Physics" of the journal "Bulletin of Chelyabinsk State University" that have been published from 1991 till 2015.

The journal aims to publish scientific articles in Russian and English on all major topics in mathematics, mechanics, astronomy, physics, computer science and control theory.

Designed for researchers, teachers, graduate students and senior students.

The journal is published from 2016, 4 issues a year, in printed and electronic form.

Academic periodical is registered in Federal Supervision Agency for Information Technologies and Communications, Certificate ПИ № ФС77-64248.

Index 94191 in United catalog "Russian Press".

 

Article citation example: Fedorov V.E., Gordievskikh D.M. The Cauchy problem for a semilinear equation of the distributed order. Chelyabinsk Physical and Mathematical Journal, 2019, vol.4, no.4, pp.439-444. https://doi.org/10.24411/2500-0101-2019-14407.


Vol 9, No 1 (2024)

Full Issue

View or download the full issue PDF

Table of Contents

Mathematics

LINEAR AND QUASILINEAR EQUATIONS WITH SEVERAL GERASIMOV - CAPUTO DERIVATIVES
K.V. Boyko
PDF
ON NON-UNIQUENESS OF CYCLES IN 3D MODELS OF CIRCULAR GENE NETWORKS
V.P. Golubyatnikov
PDF
COMPOSITIONS OF FRACTIONAL DERIVATIVES AS DZHRBASHYAN - NERSESYAN DERIVATIVE
E.M. Izhberdeeva
PDF
ON SOLVABILITY OF A GENERAL ELLIPTIC BOUNDARY VALUE PROBLEM IN HOLDER–ZYGMUND SPACES WITH VARIABLE SMOOTHNESS
V.D. Kryakvin, G.P. Omarova
PDF
NEWTON’S METHOD IN CONSTRUCTING A SINGULAR SET OF A MINIMAX SOLUTION IN A CLASS OF BOUNDARY VALUE PROBLEMS FOR THE HAMILTON - JACOBI EQUATIONS
P.D. Lebebev, A.A. Uspenskii
PDF
GROUP OF SYMMETRIES FOR THE DYNAMICS SYSTEM OF EQUATIONS OF RAREFIED TWO-PHASE MEDIUM
G.D. Turova
PDF
METRICAL BOCHNER CRITERION AND METRICAL STEPANOV ALMOST PERIODICITY
M. Kostic, V. E. Fedorov, H. C. Koyuncuoglu
PDF
A NEW CLASS OF GIBBS MEASURES FOR THREE-STATE SOS MODEL ON A CAYLEY TREE
M.M. Rahmatullaev, B.U. Abraev
PDF
MIXED PROBLEM FOR A NONLINEAR IMPULSIVE DIFFERENTIAL EQUATION OF PARABOLIC TYPE
T.K. Yuldashev, A.K. Fayziyev, F.D. Rakhmonov
PDF

Physics

FEATURES OF MAGNETIC OSCILLATIONS IN A TWO-LAYER STRUCTURE WITH EXCHANGE COUPLING
L.N. Kotov, V.S. Vlasov, I.E. Abramovskiy, V.A. Ustyugov
PDF
RECURSIVE NEURAL NETWORK AS A HIGH-SPEED PLATE COLLISION EMULATOR
V.V. Pogorelko, A.E. Mayer, E.V. Fedorov
PDF

Mathematical Modeling

ENTROPY-RANDOMIZED ESTIMATION OF NONLINEAR DYNAMICAL MODEL PARAMETERS ON OBSERVATION OF DEPENDENT PROCESS
A.Y. Popkov, Y.A. Dubnov, Y.S. Popkov
PDF
SIMULATION OF SOIL LOOSENING PROCESSES WITH COMPRESSED AIR
D.A. Yalaletdinov, I.R. Rahimov, A.P. Kulikova, I.V. Bychkov, D.A. Kuzmin, M.O. Usik, V.A. Tolkachev
PDF